Alert archive / Arizona / Red Flag Warnings in 2011
Red Flag Warning 23, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at May 27, 2011, 12:54 PM MST. It took effect at May 28, 2011, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2011, 12:54 PM MST (19:54 UTC)
- In effect from
- May 28, 2011, 11:00 AM MST
- Expired
- May 28, 2011, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
869 WWUS85 KTWC 271954 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1254 PM MST FRI MAY 27 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM SATURDAY FOR GRAHAM...GREENLEE AND EASTERN COCHISE COUNTIES... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM... GREENLEE...SANTA CRUZ...PIMA...COCHISE AND SOUTHEASTERN PINAL COUNTIES... .A STRONG PACIFIC LOW PRESSURE SYSTEM MOVING EAST ACROSS THE GREAT BASIN WILL BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA SATURDAY AND SUNDAY. THE HIGHEST WIND SPEEDS ARE EXPECTED ACROSS MUCH OF THE AREA SUNDAY...WITH SUSTAINED SOUTHWEST 20-FOOT WIND SPEEDS UP TO 30 MPH AND GUSTS UP TO 55 MPH POSSIBLE. THE COMBINATION OF STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL PRODUCE CRITICAL FIRE CONDITIONS SATURDAY AND SUNDAY. AZZ146>148-281400- /O.UPG.KTWC.FW.A.0014.110528T1800Z-110529T0200Z/ /O.NEW.KTWC.FW.W.0023.110528T1800Z-110529T0200Z/ /O.CON.KTWC.FW.A.0015.110529T1800Z-110530T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 1254 PM MST FRI MAY 27 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY FOR GRAHAM...GREENLEE AND EASTERN COCHISE COUNTIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM...GREENLEE...SANTA CRUZ...PIMA...COCHISE AND SOUTHEASTERN PINAL COUNTIES... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * AFFECTED AREA...THE RED FLAG WARNING FOR SATURDAY IS IN EFFECT FOR GRAHAM...GREENLEE AND EASTERN COCHISE COUNTY. THE FIRE WEATHER WATCH FOR SUNDAY IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM...GREENLEE...SANTA CRUZ... PIMA... COCHISE AND SOUTHEASTERN PINAL COUNTIES. * TIMING...CRITICAL FIRE CONDITIONS ARE EXPECTED TO DEVELOP BY 11 AM SATURDAY MORNING AND WILL CONTINUE THROUGH 7 PM SATURDAY EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP AGAIN LATE SUNDAY MORNING THROUGH SUNDAY EVENING. * 20-FOOT WINDS...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS AROUND 40 MPH ON SATURDAY. STRONGER SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 55 MPH ON SUNDAY. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM THE SINGLE DIGITS TO LOWER TEENS BOTH DAYS. * IMPACTS...STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE CONDITIONS SATURDAY AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
4 follow-up statements
315 WWUS85 KTWC 281040 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 340 AM MST SAT MAY 28 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING FOR GRAHAM...GREENLEE AND EASTERN COCHISE COUNTIES... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM... GREENLEE...SANTA CRUZ...PIMA...COCHISE AND SOUTHEASTERN PINAL COUNTIES... .A STRONG PACIFIC LOW PRESSURE SYSTEM MOVING EAST ACROSS THE GREAT BASIN WILL BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA THIS WEEKEND. THE HIGHEST WIND SPEEDS ARE EXPECTED ACROSS MUCH OF THE AREA SUNDAY...WITH SUSTAINED SOUTHWEST 20-FOOT WIND SPEEDS UP TO 30 MPH AND GUSTS UP TO 55 MPH POSSIBLE. THE COMBINATION OF STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL PRODUCE CRITICAL FIRE CONDITIONS SATURDAY AND SUNDAY. AZZ146>148-282300- /O.CON.KTWC.FW.W.0023.110528T1800Z-110529T0200Z/ /O.CON.KTWC.FW.A.0015.110529T1800Z-110530T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 340 AM MST SAT MAY 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * AFFECTED AREA...THE RED FLAG WARNING FOR TODAY IS IN EFFECT FOR GRAHAM...GREENLEE AND EASTERN COCHISE COUNTY. THE FIRE WEATHER WATCH FOR SUNDAY IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA... INCLUDING COCHISE...GRAHAM...GREENLEE...PIMA...SANTA CRUZ...AND SOUTHEASTERN PINAL COUNTIES. * TIMING...CRITICAL FIRE CONDITIONS ARE EXPECTED TO DEVELOP AFTER 11 AM MST THIS MORNING AND CONTINUE THROUGH EARLY THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP AGAIN LATE SUNDAY MORNING THROUGH SUNDAY EVENING. * 20-FOOT WINDS...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS AROUND 40 MPH ON TODAY. STRONGER SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 55 MPH ON SUNDAY. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM THE SINGLE DIGITS TO LOWER TEENS TODAY AND SUNDAY. * IMPACTS...STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE CONDITIONS TODAY AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ HTTP://WEATHER.GOV/TUCSON
665 WWUS85 KTWC 282028 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 128 PM MST SAT MAY 28 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING FOR GRAHAM...GREENLEE AND EASTERN COCHISE COUNTIES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY FOR ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM...GREENLEE...SANTA CRUZ...PIMA...COCHISE AND SOUTHEASTERN PINAL COUNTIES... .A STRONG PACIFIC LOW PRESSURE SYSTEM MOVING EAST ACROSS THE GREAT BASIN WILL BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA THIS AFTERNOON THROUGH TOMORROW. THE HIGHEST WIND SPEEDS ARE EXPECTED ACROSS MUCH OF THE AREA SUNDAY...WITH SUSTAINED SOUTHWEST 20-FOOT WIND SPEEDS UP TO 30 MPH AND GUSTS UP TO 55 MPH POSSIBLE. THE COMBINATION OF STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL PRODUCE CRITICAL FIRE CONDITIONS TODAY AND SUNDAY. AZZ146>148-290200- /O.UPG.KTWC.FW.A.0015.110529T1800Z-110530T0300Z/ /O.NEW.KTWC.FW.W.0024.110529T1800Z-110530T0300Z/ /O.CON.KTWC.FW.W.0023.000000T0000Z-110529T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 128 PM MST SAT MAY 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR GRAHAM...GREENLEE AND EASTERN COCHISE COUNTIES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY FOR ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM...GREENLEE...PIMA...SANTA CRUZ...COCHISE AND SOUTHEASTERN PINAL COUNTIES... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA...THE RED FLAG WARNING FOR TODAY IS IN EFFECT FOR GRAHAM...GREENLEE AND EASTERN COCHISE COUNTY. THE RED FLAG WARNING FOR SUNDAY IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA... INCLUDING COCHISE...GRAHAM...GREENLEE...PIMA... SANTA CRUZ...AND SOUTHEASTERN PINAL COUNTIES. * TIMING...CRITICAL FIRE CONDITIONS HAVE ALREADY BEGUN TO DEVELOP AND WILL CONTINUE THROUGH EARLY THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP ONCE AGAIN BY 11 AM MST SUNDAY MORNING AND WILL CONTINUE THROUGH SUNDAY EVENING. * 20-FOOT WINDS...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS AROUND 40 MPH TODAY. STRONGER SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 55 MPH ON SUNDAY. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM THE SINGLE DIGITS TO LOWER TEENS TODAY AND SUNDAY. * IMPACTS...STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE CONDITIONS TODAY AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
391 WWUS85 KTWC 290214 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 714 PM MST SAT MAY 28 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY FOR ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM...GREENLEE...SANTA CRUZ...PIMA...COCHISE AND SOUTHEASTERN PINAL COUNTIES... .A STRONG PACIFIC LOW PRESSURE SYSTEM MOVING EAST ACROSS THE GREAT BASIN WILL BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA THIS AFTERNOON THROUGH TOMORROW. THE HIGHEST WIND SPEEDS ARE EXPECTED ACROSS MUCH OF THE AREA SUNDAY...WITH SUSTAINED SOUTHWEST 20-FOOT WIND SPEEDS UP TO 30 MPH AND GUSTS UP TO 55 MPH POSSIBLE. THE COMBINATION OF STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL PRODUCE CRITICAL FIRE CONDITIONS TODAY AND SUNDAY. AZZ146>148-291200- /O.EXP.KTWC.FW.W.0023.000000T0000Z-110529T0200Z/ /O.CON.KTWC.FW.W.0024.110529T1800Z-110530T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 714 PM MST SAT MAY 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY FOR ALL OF SOUTHEAST ARIZONA WHICH INCLUDES GRAHAM... GREENLEE...PIMA...SANTA CRUZ...COCHISE AND SOUTHEASTERN PINAL COUNTIES... ...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING FOR GRAHAM... GREENLEE AND EASTERN COCHISE COUNTIES... * AFFECTED AREA...THE RED FLAG WARNING FOR SUNDAY IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA...INCLUDING COCHISE...GRAHAM... GREENLEE...PIMA...SANTA CRUZ...AND SOUTHEASTERN PINAL COUNTIES. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP ONCE AGAIN BY 11 AM MST SUNDAY MORNING AND WILL CONTINUE THROUGH SUNDAY EVENING. * 20-FOOT WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 55 MPH ON SUNDAY. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM THE SINGLE DIGITS TO LOWER TEENS ON SUNDAY. * IMPACTS...STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE CONDITIONS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
432 WWUS85 KTWC 290220 CCA RFWTWC URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE TUCSON AZ 718 PM MST SAT MAY 28 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY FOR ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM...GREENLEE...SANTA CRUZ...PIMA...COCHISE AND SOUTHEASTERN PINAL COUNTIES... .A STRONG PACIFIC LOW PRESSURE SYSTEM MOVING EAST ACROSS THE GREAT BASIN WILL BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA AGAIN ON SUNDAY. THE HIGHEST WIND SPEEDS ARE EXPECTED ACROSS MUCH OF THE AREA SUNDAY...WITH SUSTAINED SOUTHWEST 20-FOOT WIND SPEEDS UP TO 30 MPH AND GUSTS UP TO 55 MPH POSSIBLE. THE COMBINATION OF STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL PRODUCE CRITICAL FIRE CONDITIONS ON SUNDAY. AZZ146>148-291230- /O.EXP.KTWC.FW.W.0023.000000T0000Z-110529T0200Z/ /O.COR.KTWC.FW.W.0024.110529T1800Z-110530T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 718 PM MST SAT MAY 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY FOR ALL OF SOUTHEAST ARIZONA WHICH INCLUDES GRAHAM... GREENLEE...PIMA...SANTA CRUZ...COCHISE AND SOUTHEASTERN PINAL COUNTIES... ...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING FOR GRAHAM... GREENLEE AND EASTERN COCHISE COUNTIES... * AFFECTED AREA...THE RED FLAG WARNING FOR SUNDAY IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA...INCLUDING COCHISE...GRAHAM... GREENLEE...PIMA...SANTA CRUZ...AND SOUTHEASTERN PINAL COUNTIES. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP ONCE AGAIN BY 11 AM MST SUNDAY MORNING AND WILL CONTINUE THROUGH SUNDAY EVENING. * 20-FOOT WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 55 MPH ON SUNDAY. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM THE SINGLE DIGITS TO LOWER TEENS ON SUNDAY. * IMPACTS...STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE CONDITIONS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at May 27, 9:10 AM MST, 3 hours 44 minutes earlier.
Area forecast discussion, May 27, 9:10 AM MST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 910 AM MST FRI MAY 27 2011 .SYNOPSIS...HIGH PRESSURE OVER THE AREA WILL KEEP TEMPERATURES ABOVE AVERAGE THE NEXT COUPLE OF DAYS. A STORM SYSTEM MOVING INTO NEVADA AND UTAH ON SUNDAY WILL CAUSE GUSTY WINDS AND SEVERAL DEGREES OF COOLING SUNDAY AND MEMORIAL DAY. WINDS WILL BE PARTICULARY STRONG AND GUSTY SUNDAY AFTERNOON. && .DISCUSSION...TODAYS WEATHER HEADLINE IS...WILL THE SANTA CRUZ ICE BREAK THIS AFTERNOON IN TUCSON? BASED ON BEING SO CLOSE THURSDAY AND THAT THE TUCSON SOUNDING IS COMING IS A SMIDGE WARMER AT AND JUST ABOVE THE SURFACE...I'D GIVE IT A PRETTY GOOD CHANCE. ALTHOUGH THIS WOULD BE ONE DAY OFF THE HISTORICAL CLIMATOLOGICAL AVERAGE DATE OF MAY 26TH...STATISTICALLY SPEAKING IT IS RIGHT ON TIME. WITH IT BEING A BIT WARMER...I UPDATED THE TEXT/GRID BASED FORECASTS FOR TODAY. THE OTHER MAIN WEATHER HEADLINE HEADING INTO THE HOLIDAY WEEKEND IS THE WIND AND FIRE WEATHER CONCERNS. THESE CONCERNS ARE DETAILED IN THE FIRE WEATHER SECTION BELOW. && .AVIATION...CLEAR THRU SATURDAY MORNING. SURFACE WIND THIS AFTERNOON INTO THIS EVENING GENERALLY WLY 10-20 KTS WITH GUSTS OF 20 TO 30 KTS...STRONGEST EAST AND SOUTH OF KTUS. OTHERWISE SURFACE WIND LESS THAN 10 KTS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...DRY CONDITIONS WILL PREVAIL THROUGH NEXT THURSDAY. DAYTIME MINIMUM RELATIVE HUMIDITIES WILL GENERALLY BE IN THE SINGLE DIGITS TO LOWER TEENS WITH POOR NIGHTTIME RECOVERY. A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR GREENLEE AND GRAHAM COUNTIES AS WELL AS THE EASTERN HALF OF COCHISE COUNTY. A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR ALL OF SOUTHEAST ARIZONA. THE COMBINATION OF STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL PRODUCE CRITICAL FIRE CONDITIONS. LESS WIND IS EXPECTED STARTING MONDAY AND CONTINUING THROUGH MIDWEEK. HOWEVER...OCCASIONAL GUSTY WINDS WILL OCCUR DURING THE AFTERNOON AND EARLY EVENING HOURS DUE TO DAYTIME HEATING. && .TWC WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR FIRE WEATHER ZONE 146 AND THE EASTERN PORTION OF FIRE WEATHER ZONE 148. FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR ALL OF SOUTHEAST ARIZONA WHICH INCLUDES FIRE WEATHER ZONES 146..147 AND 148. WEATHER.GOV/TUCSON
Hazardous weather outlook, May 27, 5:01 AM MST, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 501 AM MST FRI MAY 27 2011 AZZ508>512-272315- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- 501 AM MST FRI MAY 27 2011 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR GRAHAM...GREENLEE AND EASTERN COCHISE COUNTIES. .DAY ONE...TODAY AND TONIGHT DRY CONDITIONS WILL PREVAIL THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. ALSO...A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. THE COMBINATION OF STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL PRODUCE CRITICAL FIRE CONDITIONS. PLEASE REFER TO AWIPS PRODUCT PHXRFWTWC /WMO HEADER WWUS85 KTWC/ FOR ADDITIONAL DETAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ501>507-513>515-272315- WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- 501 AM MST FRI MAY 27 2011 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PIMA...SANTA CRUZ... SOUTHEAST PINAL AND THE WESTERN PORTION OF COCHISE COUNTIES. .DAY ONE...TODAY AND TONIGHT DRY CONDITIONS WILL PREVAIL THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. THE COMBINATION OF STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL PRODUCE CRITICAL FIRE CONDITIONS. PLEASE REFER TO AWIPS PRODUCT PHXRFWTWC /WMO HEADER WWUS85 KTWC/ FOR ADDITIONAL DETAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
Nearby
Red Flag Warnings in Arizona, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.